Food and Drug Administration (FDA) Disclosure:

The statements in this forum have not been evaluated by the Food and Drug Administration and are generated by non-professional writers. Any products described are not intended to diagnose, treat, cure, or prevent any disease.

Website Disclosure:

This forum contains general information about diet, health and nutrition. The information is not advice and is not a substitute for advice from a healthcare professional.

Really horrible feeling 6 days after consuming weed infused margarine in rice

Discussion in 'Weed Edibles' started by herrhorace, Apr 17, 2016.

Tags:
  1. Hi guys am from Jamaica, I am 24 yo and this wasnt my first time consuming but the first time I have had such an experience. On Monday I mixed some weed margarine with some rice I was having. The margarine was made from less than 2 oz of weed (the legal amount). I ate 3/4 of the rice. After about a hour I felt the high and I was loving it, then i felt hungry and went to get something to eat, I panicked when I realized that I could not swallow (dry mouth), I ran outside and called to the neighbours, they gave me some tea which calmed me down for a while but it all came back when I tried to walk back inside my house. They took me to the doctor and I got two injections, the doctor gave me 2 injections and prescribed three tablets including anti depressant and anti anxiety.

    I had a panic attack later in d night when I woke up in panic... I got better and better until 2AM friday morning when I woke up in panic (I guess the injections wore off then). I have been feeling horrible since. Tingling limbs, sweaty hands, tight chest, muscular wavy feeling in my back, tingling calves... tired and weak... feeling like fire is inside of me.... Neck pain... This is the most horrible feeling I have ever had... After 6 days I thought it wouldv gone away.

    Just needed to share to see if talking about it can make me feel better. I have not bought the prescription drugs as yet as I hate pills but this is driving me to it.
     
  2. One question
    Did you tell the Doctor what you did?
    Or did he just treat your for your symptoms?
     
  3. Could have been the injection that is making you feel bad?
     
    • Like Like x 1
  4. I whispered it to him yes, the injections I believe were for anxiety
     
    • Like Like x 1
  5. doubt it, was feeling better until the injection seemingl wore off 3 days later
     
    • Like Like x 1
  6. A lot of the time anti-anxiety medication can leave you feeling bad afterwords. I am sure that you will slowly begin to feel better.
     
    • Like Like x 1
  7. Was your weed decarbed before you made the margarine and secondly, how much of your infusion did you use? Was the material Sativa? It sounds like you got a high dose of THCA which caused the panic attack. Probably the injections didn't help. :)
     
  8. No idea what decarbed is lol, not sure if it was sativa but I am guessing it was because it is the most wildly grown here in Jamaica. The injection I got is valium
     
  9. I used half stick margarine to make the mix, I used 3/4 of it in the rice. I ate 3/4 of the rice.
     
  10. #10 PsychedelicSam, Apr 17, 2016
    Last edited: Apr 17, 2016
    I was afraid that you were going to say that. So let me get this right, you or someone else made some canna margarine and you used about half a stick in your rice but only ate about 3/4 of it. You said the margarine was made with less than 2 oz of weed. Do you know how much of the margarine was made with that weed? It sounds like a really high dose.

    Decarbing is the action of activating the THC so that it will work in edibles, Raw and dried cannabis mainly contains THCA which gets changed to the psychoactive THC from heat. It's needed to make the edibles work better but if you ate too much of that you could definitely have a panic attack.

    Have you made edibles before? When you recover from this incident and want help with your edible technique, be sure to come back and ask for pointers. We'll be happy to help you even if you are in Jamaica. I've smoked lots of wild Jamaican in my day and sometimes it could be really great and other times it was as bad as Mexican brickweed but it was all Sativa. Whichever way it falls we can help you get better results without eating so much or panic attacks.

    Just take it easy for a few days. Cannabis won't kill you no matter how it may feel at the time. I hope you start feeling better. :)
     
    • Like Like x 4
  11. This is very true! This has happened to me also numerous times. Yes anti anxiety meds will help w your anxiety but in return you deal with the hardcore addiction to them! Yes one time use of them and they're that addicting to some folks. If your like me, your going through withdrawal of them right now and for me i never feel normal till like a week bc of one stupid anti anxiety pill. Ive also noticed that the whole next week I'm susceptible to way more anxiety attacks. Weird. You'll feel better soon and don't let it ruin your edible experience.
    Keep us updated.
     
    • Like Like x 3
  12. #12 Wisdom Tooth, Apr 17, 2016
    Last edited: Apr 17, 2016
    Margarine is dangerous i would avoid it at all costs. Switch to Grass-Fed Butter or Virgin Coconut oil instead. [​IMG]
    I personally would stay away from injections due to the side effects from Unnatural substances entering the human body as i get the same withdrawals i get from pharmaceutical drugs. Nature has a remedy for everything and works much better.
     
    • Like Like x 1
  13. I used half of a stick to make the butter, I used 3/4 of that amount in the rice.

    I am feeling better now with breathing exercise etc. I have so far refused the urge to take any pills and instead try to shape my thinking. Certain things I cant do tho (like getting nude pics from my girl pushes me towards the attack lol) but I am trying to cope. It has now been exactly 1 week since I first consumed.

    And no I have not made edibles before
     
    • Like Like x 1
  14. I know this and that is why I am trying to avoid them at all cost. Though the last 7 days have been the worse ever for me... Never felt like this in my life.
     
    • Like Like x 1
  15. So a week and 4 days later I am feeling much better. My only issue now is that at nights i get panicky more than ever. I am slowly reconditioning my mind to deal with this. There is a constant thinking that there is something wrng with my heart and I often find myself counting my heart beat. This is the source of my anxiety as I was given a prescription to do an ECG by the doctor on the night I took the cana butter induced rice... I am athletic and active so I am almost certain I have no heart issue. He also prescribed something for heart palpitations (was having because of the weed) but I did not buy it.
     
  16. Update... Two weeks and 2 days after... still feel under the weather... chest pains now and then, tightness, shortness of breath now and then... Headaches once in a while, tingly fingers, numb left arm (not as bad nw as a few days ago).
    Its like the old me is gone, felt like I have been this way for years, have not been able to enjoy the things I used to because the slightest excitement sends my heart racing and my chest tightening... sigh. I did an ECG and I am awaiting the result.
     
  17. At this point it has nothing to do with the edible you had, it just isn't going to be in your system affecting you after two weeks, it is probably a medical issue
     
  18. Awaiting the ECG but the doctors I have been to (3 in total) have all prescribed anti depressants/anti anxiety... Last one I went to examined me and said I am perfectly healthy... Problem is I dont feel that way
     
  19. That sucks dude, I'm sorry. Hope it all gets better soon for ya!
     
  20. So update... ECG etc came back ok, I am healthy physically however the whole episode left me with Anxiety Disorder. I was put on valium for 2 weeks (never really took then as frequent because I am afraid of such drugs) it helps me to sleep at nights without getting panic attacks.

    I am much better, no chest pains or sweaty hands but I still feel "tunnel visioned" daily... light headed etc, all symptoms of the disorder. Though the most horrifying symptoms are gone I still feel all floaty at times.

    I am going to do the 2 weeks of valium and then slowly ease myself off (1.25 mg instead of the 2.5mg I should get) then see what happens.

    Will keep you guys updated. I still have the remnants of the canna butter in my fridge... I need to make some money off this LOL
     
    • Like Like x 2
Loading...

Share This Page